# SDR AALA20100326DFW02

- Difficulty date: March 25, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 73,246 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE GROUND EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT AFT SLIDE GROUND EMERGENCY LIGHT.  OPS CHECKED NORMAL.
